Xenidate 18mg

Mrs Rahat - posted on 10/25/2016 ( 1 mom has responded )

2

0

1

My 8 year old daughter was recently diagnosed with ADHD, she is now on Xenidate 18mg medicine its only been 4 days but it seems to me that she's getting worse rather then better, she started twitching her body to control the screams when in public or at relatives houses, she's making facial expressions while sitting doing things, I've never seen her do this before I only noticed since she's on medication, I'm actually just trying out medication because I really didn't want to put her on anything but was advised by family to try it out, does anyone have there child on this medication, are these side effects until the medicine settles in my child ? Please help

MOST HELPFUL POSTS

Eager - posted on 10/26/2016

86

0

0

I am so sorry to hear about your daughter, Rahat. I think it’s best to check with her doctor about this medicine – maybe they can help you deal with this wisely. I really hope your daughter will be better soon – just said a prayer for her. Hugs!

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms